# SDR SWAA2022041287052

- Difficulty date: March 22, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BRACKET ON ACCESS PANEL 651GB AT RT WING 2022-131837 / [01] REPLACED BRACKET ON ACCESS PANEL 651GB AT RT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02;[02] REPLACED BRACKET ON ACCESS PANEL 651GB AT RT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02
